# SDR USAA920081411

- Difficulty date: July 21, 2008
- Submitted: August 11, 2008
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 48,531 hours, 32,289 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C27494
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT-C1- MAJOR REPAIR - CRACK 2 INCHES FORWARD OF REAR SPAR ON LT HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 115.  REPAIRED HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 115 IAW B737 SRM 55-10-01 AND TYPICAL REPAIR 55-10-07 REV C.  (S)
